# SDR WVER2017021892811

- Difficulty date: February 8, 2017
- Submitted: February 19, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 29,823 hours, 24,547 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341706
- Condition: Corroded
- Location: Bs 280
- Part time: 29,823 hours, 24,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD LOWER WEB CORRODED AT RBL 12.
